# SDR YENA2024121001535

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 4,951 hours, 726 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1320A000002
- Part serial: 132052713
- Condition: Failed
- Location: Zone 100
- Part time: 5,010 hours, 735 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#33, BOS-CDG. (ETOPS) COND TRIM AIR SYS FAULT - FWD CAB TRIM VALVE INDICATED ON ECAM WHILE TAXING TO GATE. ( COCKPIT/CABIN TRIM AIR VALVES ); REMOVED AND REPLACED FWD CAB TRIM AIR VALVE 12HK. OPS CHECK GOOD. THIS CLEARS MDDR 567961, MX-4 UPDATED PLACARD REMOVED.
